# SDR UIEA2021071901592

- Difficulty date: July 18, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Faulted
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT PACK UNABLE TO COOL FLIGHT DECK EVEN INFLIGHT(  FOUND R/H PACK TEMP CONTROLLER FAULT. SWAPPED L/H PACK TEMP CONTROLLER (PN: 625946-9 SN: 088C-3294) WITH R/H PACK TEMP CONTROLLER (PN: 625946-9 SN: 041C-3656). R/H PACK OPS NORMAL OK FOR SERVICE.  )
